# SDR SWAA2023091901730

- Difficulty date: September 17, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 74,343 hours, 44,406 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: UNKNOWN
- Condition: Faulty
- Location: Zn 200 Fus Top
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SPLIT FLAP INDICATOR AT FLAPS 25; FLAPS WOULD NOT MOVE ALTERNATE; UPON LANDING FLAPS BOTH INDICATOR 25<[01] -FSEU BITE TEST SHOWS; FLAP 4 SKEW AND MAINT MSG # 27-53253;[02] IAW FIM 27-59 TASK 804; NIL NOTED FAULT OF MEASURED DISTANCE FROM THE BALLSCREW NUT TO THE YOKE ON TRANSMISSSION NO4 AND NO 5;[03] FSEU BITE TEST SHOWED FLAP 4 SKEW. R&R #4 SKEW SENSOR PER AMM 27-59-01. PERFORMED FLAP SKEW DETECTION SYSTEM FUNCTIONAL TEST PER AMM 27-59-00. OPS CHECK GOOD
